MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. IMMULITE 2000 XPI SYSTEM

SIEMENS HEALTHCARE DIAGNOSTICS INC. IMMULITE 2000 XPI SYSTEM
Model Number IMMULITE 2000 XPI SYSTEM
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc).Quality controls (qc) recovered in range at the time of the event.No error conditions were observed.During troubleshooting, the customer realized that there was no water being dispensed from the water probe.A siemens customer service engineer was dispatched to the customer's site.The issue was resolved with the service visit.The system is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
Erroneous, falsely elevated free prostate specific antigen (fpsa) and total prostate specific antigen (psa) results were obtained on multiple patient samples on an immulite 2000 xpi system.The falsely elevated results were not reported to the physician(s).The customer repeated the samples that had recovered falsely elevated and reported the repeat results, as the correct results, to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the erroneous results.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 2247117-2023-00011 on 04-dec-2023.Additional information (01-feb-2024): the siemens customer service engineer (cse) replaced the water pump assembly and verified the pump performance, after which quality controls (qc) recovered acceptably.The customer is fully operational after replacement of the water pump.The investigation conclusions code in section h6 was updated based on the additional information.The system is performing according to specifications.No further evaluation of this device is required.

Brand Name
IMMULITE 2000 XPI SYSTEM
Common Device Name
IMMULITE 2000 XPI SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd
flanders NJ 07836
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
registration #: 2247117
62 flanders bartley rd
flanders NJ 07836
Manufacturer Contact
christopher aebig
511 benedict ave.
tarrytown, NY 10591
9144153450
MDR Report Key18259055
Report Number2247117-2023-00011
Device Sequence Number7891016
Product Code JJE
UDI-Device Identifier00630414945422
UDI-Public00630414945422
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K970227
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMMULITE 2000 XPI SYSTEM
Device Catalogue Number10373214
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/06/2023
Supplement Date Received by Manufacturer02/01/2024
Initial Report FDA Received Date12/04/2023
Supplement Report FDA Received Date02/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown